Uniqueness in inverse elastic scattering with finitely many incident waves

Authors: Elschner, Johannes; Yamamoto, Masahiro

Source: Inverse Problems, Volume 26, Number 4, April 2010 , pp. 45005-45012(8)

Publisher: IOP Publishing

Buy & download fulltext article:

OR

Price: $47.40 plus tax (Refund Policy)

Abstract:

We consider the third and fourth exterior boundary value problems of linear isotropic elasticity and present uniqueness results for the corresponding inverse scattering problems with polyhedral-type obstacles and a finite number of incident plane elastic waves. Our approach is based on a reflection principle for the Navier equation.

Document Type: Research Article

DOI: http://dx.doi.org/10.1088/0266-5611/26/4/045005

Publication date: April 1, 2010

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page